Journal of Symplectic Geometry

The Verlinde formula as fixed point formulas

A. Alekseev , E. Meinrenken , and C. Woodward

Abstract

We express the index of the SpinC-Dirac operator on symplectic quotients of a Hamiltonian loop group manifold in terms of fixed point data. As an application we prove Verlinde formulas for the SpinC-quantization of moduli spaces of flat bundles over surfaces.

Article information

Source
J. Symplectic Geom., Volume 1, Number 1 (2001), 1-46.

Dates
First available in Project Euclid: 12 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.jsg/1092316297

Mathematical Reviews number (MathSciNet)
MR1959577

Zentralblatt MATH identifier
1033.53074

Citation

Alekseev, A.; Meinrenken, E.; Woodward, C. The Verlinde formula as fixed point formulas. J. Symplectic Geom. 1 (2001), no. 1, 1--46. https://projecteuclid.org/euclid.jsg/1092316297


Export citation